# SDR DL76S040323

- Difficulty date: April 9, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 55,119 hours, 26,943 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161208A
- Part serial: NA
- Condition: Damaged
- Location: Rudder Pca
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF CENTER HYD FLUID.  FOUND O-RING ON RUDDER PCA DAMAGED.  REPLACED O-RING.
